# SDR AALA20091008DFW01

- Difficulty date: October 8, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 24,207 hours, 10,117 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAINS AIRSPEED/ALTIMETER/VERTICAL SPEED INDICATIONS AT APPROXIMATELY 110KTS.  NO HELP SELECTING ALTN SOURCE AND NO OTHER FAILURE MESSAGES IN VIEW.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ANGLE OF ATTACK VANE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
